# SDR SWAA2022112360354

- Difficulty date: October 15, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ON DEFLECTION CONTROL RIB AT LEVEL OF ORSS 265 AT LT WING.  REPLACED SUPPORT ANGLE  IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 115A2930, REV-.
